# SDR UHLA2011111300421

- Difficulty date: November 13, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIB 52 CENTER SPLICE CRACKED (CENTER BELLY).  REMOVED RIB 52 IAW EMB SRM 51-41-01.  STOP DRILLED CRACK IAW EMB SRM 51-10-04.  PERFORMED HFEC ON STOP DRILL, NO FURTHER DEFECTS NOTED.  MATCH DRILLED SERVICEABLE DOUBLER SPLICE IAW EMB 170 SRM 51-20-00.  INSTALLED DOUBLER IAW EMB 170 SRM 51-41-01 AND ETD 2011-170-108328.
